American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Eve Oja. Inner and outer inequalities with applications to approximation properties. Trans. Amer. Math. Soc. 363 (2011) 5827-5846. MR 2817411.
Abstract, references, and article information   
View Article: PDF

[2] Eve Oja. Geometry of Banach spaces having shrinking approximations of the identity. Trans. Amer. Math. Soc. 352 (2000) 2801-2823. MR 1675226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John von Neumann. On complete topological spaces . Trans. Amer. Math. Soc. 37 (1935) 1-20. MR 1501776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1